# SDR AALA202407309345

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 29,183 hours, 13,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND LEFT-HAND FORWARD 831 DOOR EMERGENCY OPERATION CYLINDER PRESSURE TO BE BELOW LIMITS. SERVICED LEFT-HAND FORWARD 831 DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
